MAUDE Adverse Event Report: EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-05-26
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case-usa patient id: (b)(6).It was reported that approximately 136 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, scar tissue and synovitis.Op report noted poly had severe wear pattern and pulsed.No further issues or complications were reported.No additional information is available.Serial number item number and full description (b)(6) 200-72-09 - cr tibial insert sz 2, 9mm, slope ++ ***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k082022.Concomitants: (b)(6) 200-05-26 - inset patella 26mm (b)(6) 230-03-02 - optetrak asy,cr cemented femoral, sz 2, (b)(6) 200-04-22 - cemented finned tib.Tra sz 2f/2t.
 
Additional Manufacturer Narrative
Concomitants: (b)(6) 200-05-26 - inset patella 26mm (b)(6) 230-03-02 - optetrak asy,cr cemented femoral, sz 2, (b)(6) 200-04-22 - cemented finned tib.Tra sz 2f/2t.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.The reported femoral loosening may have been the result of failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface; however, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
INSET PATELLA 26MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20535445
Report Number1038671-2024-04128
Device Sequence Number17835924
Product Code JWH
UDI-Device Identifier10885862039842
UDI-Public10885862039842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2016
Device Catalogue Number200-05-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date10/25/2024
Date Device Manufactured10/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale